# SDR AALA20021460

- Difficulty date: October 7, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N556AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53086
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FUSELAGE SKIN DENTED TWO PLACES AT RIGHT GROUND FLOOD LIGHT STATION 557 LONGERON 21R.  REMOVED INTERNAL DAMAGED PARTS AND INSTALLED REPAIRS PER ESO 80559 DATED 10/7/2002.  (M)
